# SDR HALA2021120900184

- Difficulty date: December 9, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 28,964 hours, 4,505 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 33361190002
- Part serial: 03538
- Condition: Defective
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB, ENG 2 BLEED VALVE FAULT ON START BTB // REMOVED AND REPLACED PRV PER AMM 36-11-52. OPS AND LEAK CHECK GOOD. OK FOR SVC VALVE, BLEED, P OFF 33-3611-9-0002 03538 ON 33-3611-9-0002 01349
